MathSciNet Relay Station
MathSciNet bibliographic data
MR1355887 (96i:47095) 47H04 (34A60 34G20 47N20 49J24 54C65)
Tolstonogov, Alexander A. Extreme continuous selectors of multivalued maps and their applications. J. Differential Equations 122 (1995), no. 2, 161–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement